# SDR CA991230034

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 23,403 hours
- Engine: Pwa PW123
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7003110901
- Condition: Failed
- Location: Cockpit
- Part time: 24,430 hours, 25,200 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) THE CAPTAINS EADI SCREEN HAD NO DISPLAY AND SMELLED BURNED.
